# SDR USAASB98333

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Crossfeed
- Part number: 10605298
- Condition: Failed
- Location: Nr 2 Fuel Cell
- Part time: 29,212 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABQ - FL 165 - APPROXIMATELY 200 MILES NORTHEAST OF ABQ, CREW REPORTED OVER ACARS THAT THEY HAD A FUEL VALVE STUCK AND A FUEL IMBALANCE WAS GROWING.  IMBALANCE WAS SEVERE ENOUGH THAT THE FLIGHT DIVERTED TO ABQ WHERE IT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED WITH 6,000 LBS OF FUEL IN THE RIGHT TANK AND 3,000 LBS IN THE LEFT TANK.  MAINTENANCE REMOVED AND REPLACED THE FUEL CROSSFEED VALVE.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
